Duke Mathematical Journal

Motivic decomposition and intersection Chow groups, I

Alessio Corti and Masaki Hanamura

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 103, Number 3 (2000), 459-522.

Dates
First available: 17 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1092749485

Mathematical Reviews number (MathSciNet)
MR1763656

Digital Object Identifier
doi:10.1215/S0012-7094-00-10334-1

Zentralblatt MATH identifier
01491013

Subjects
Primary: 14F42: Motivic cohomology; motivic homotopy theory [See also 19E15]
Secondary: 14C15: (Equivariant) Chow groups and rings; motives 19E20: Relations with cohomology theories [See also 14Fxx] 55N33: Intersection homology and cohomology

Citation

Corti, Alessio; Hanamura, Masaki. Motivic decomposition and intersection Chow groups, I. Duke Mathematical Journal 103 (2000), no. 3, 459--522. doi:10.1215/S0012-7094-00-10334-1. http://projecteuclid.org/euclid.dmj/1092749485.


Export citation

References

  • P. Baum, W. Fulton, and R. MacPherson, Riemann-Roch for singular varieties, Inst. Hautes Études Sci. Publ. Math. 45 (1975), 101--145.
  • A. Beauville, Variétés de Prym et jacobiennes intermédiaires, Ann. Sci. École Norm. Sup. (4) 10 (1977), 309--391.
  • A. Beilinson, J. Bernstein, and P. Deligne, ``Faisceaux pervers'' in Analyse et topologie sur les espaces singuliers (Luminy, 1981), Vol. 1, Astérisque 100, Soc. Math. France, Montrouge, 1982, 5--171.
  • A. Borel, ``Sheaf theoretic intersection cohomology'' in Intersection Cohomology (Bern, 1983), Progr. Math. 50, Birkhäuser, Boston, 1984, 47--182.
  • A. J. de Jong, Smoothness, semi-stability and alterations, Inst. Hautes Études Sci. Publ. Math. 83 (1996), 51--93.
  • --. --. --. --., Families of curves and alterations, Ann. Inst. Fourier (Grenoble) 47 (1997), 599--621.
  • P. Deligne, La conjecture de Weil, II, Inst. Hautes Études Sci. Publ. Math. 52 (1980), 137--252.
  • M. Demazure, Motifs des variétés algébriques, Lecture Notes in Math. 180 (1971), 19--38., Séminaire Bourbaki 1969/70, exp. no. 365.
  • C. Deninger and J. P. Murre, Motivic decomposition of abelian schemes and the Fourier transform, J. Reine Angew. Math. 422 (1991), 201--219.
  • W. Fulton, Intersection Theory, Ergeb. Math. Grenzgeb. (3) 2, Springer, Berlin, 1984.
  • --------, Young Tableaux, London Math. Soc. Stud. Texts 35, Cambridge Univ. Press, Cambridge, 1997.
  • W. Fulton and R. MacPherson, Categorical framework for the study of singular spaces, Mem. Amer. Math. Soc. 31 (1981), no. 243.
  • B. Gordon and J. P. Murre, Chow motives of elliptic modular surfaces and threefolds, J. Reine Angew. Math. 514 (1999), 145--164.
  • M. Goresky and R. MacPherson, Intersection homology, II, Invent. Math. 72 (1983), 77--129.
  • A. Grothendieck, ``Standard conjectures on algebraic cycles'' in Algebraic Geometry (Bombay, 1968), Tata Inst. Fund. Res. Stud. Math. 4, Oxford Univ. Press, London, 1969, 193--199.
  • M. Hanamura, Mixed motives and algebraic cycles, I, Math. Res. Lett. 2 (1995), 811--821.
  • --. --. --. --., Mixed motives and algebraic cycles, III, Math. Res. Lett. 6 (1999), 61--82.
  • --------, Homological and cohomological motives of algebraic varieties, preprint, 1995.
  • --------, Mixed motives and algebraic cycles, II, preprint, 1996.
  • --------, Chow cohomology groups of algebraic varieties, in preparation.
  • --------, Mixed motivic sheaves, in preparation.
  • B. Iversen, Cohomology of Sheaves, Universitext, Springer, Berlin, 1986.
  • U. Jannsen, Motives, numerical equivalence, and semi-simplicity, Invent. Math. 107 (1992), 447--452.
  • --. --. --. --., ``Motivic sheaves and filtrations on Chow groups'' in Motives (Seattle, 1991), Proc. Sympos. Pure Math. 55, Part 1, Amer. Math. Soc., Providence, 1994, 245--302.
  • M. Kashiwara and P. Schapira, Sheaves on Manifolds, Grundlehren Math. Wiss. 292, Springer, Berlin, 1990.
  • S. Kleiman, ``Algebraic cycles and the Weil conjectures'' in Dix exposés sur la cohomologie des schémas, North-Holland, Amsterdam, 1968, 359--386.
  • --. --. --. --., ``The standard conjectures'' in Motives (Seattle, 1991), Proc. Sympos. Pure Math. 55, Part 1, Amer. Math. Soc., Providence, 1994, 3--20.
  • G. Laumon, ``Homologie étale'' in Séminaire de géométrie analytique (Paris, 1974/75), Astérisque 36 --.37, Soc. Math. France, Montrouge, 1976, 163--188.
  • Yu. I. Manin, Correspondences, motifs and monoidal transformations (in Russian), Mat. Sb. (N.S.) 77 (119), 1968, 475--507.; English trans. in Math. USSR-Sb. 6 (1968), 439--470.
  • J. P. Murre, On a conjectural filtration on the Chow groups of an algebraic variety, I, Indag. Math. (N.S.) 4 (1993), 177--188.
  • --. --. --. --., On a conjectural filtration on the Chow groups of an algebraic variety, II, Indag. Math. (N.S.) 4 (1993), 189--201.
  • M. Saito, Mixed Hodge modules, Publ. Res. Inst. Math. Sci. 26 (1990), 221--333.
  • S. Saito, Motives and filtrations on Chow groups, Invent. Math. 125 (1996), 149--196.
  • A. J. Scholl, Motives for modular forms, Invent. Math. 100 (1990), 419--430.
  • --. --. --. --., ``Classical motives'' in Motives (Seattle, 1991), Proc. Sympos. Pure Math. 55, Part 1, Amer. Math. Soc., Providence, 1994, 163--187.
  • O. N. Smirnov, Graded associative algebras and Grothendieck standard conjectures, Invent. Math. 128 (1997), 201--206.
  • B. Totaro, Chow groups, Chow cohomology, and linear varieties, to appear in J. Algebraic Geom., available from http://www.dpmms.cam.ac.uk/~bt219/papers.html.
  • J.-L. Verdier, ``Le théorème de Riemann-Roch pour les intersections complètes'' in Séminaire de géométrie analytique (Paris, 1974/75), Astérisque 36 --.37, Soc. Math. France, Montrouge, 1976, 189--228.